MAUDE Adverse Event Report: Synthes GmbH ZERO-P VA IMPLANT 5MM HEIGHT LORDOTIC/LARGE-STERILE; Intervertebral fusion device with integrated fixation, cervical

Synthes GmbH ZERO-P VA IMPLANT 5MM HEIGHT LORDOTIC/LARGE-STERILE; Intervertebral fusion device with integrated fixation, cervical
Catalog Number 04.647.225S
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that zero-p va cages and peek cage slid from titanium face upon insertion intraoperatively.There was no patient consequence.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ZERO-P VA IMPLANT 5MM HEIGHT LORDOTIC/LARGE-STERILE
Common Device Name
Intervertebral fusion device with integrated fixation, cervical
Manufacturer (Section D)
Synthes GmbH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
Werk Mezzovico (CH)
via cavazz 5
mezzovico 6805
SZ   6805
Manufacturer Contact
elba bello
1302 wrights lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50822333
Report Number8030965-2026-09560
Device Sequence Number21370443
Product Code OVE
UDI-Device Identifier10705034751191
UDI-Public(01)10705034751191(17)320731(10)1296P06
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K112068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.647.225S
Device Lot Number1296P06
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/21/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/28/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date09/18/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown